# SDR ARWA990602

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E, J

## Discrepancy

SJU - FLT 601 - CLIMBING-OUT THROUGH 16000 FT AT 1302Z, NR 4 ENGINE LOUD BANG ALL PARAMETERS ERRATIC.  COMPLETED APPROPRIATE CHECK LISTS.  DUMPED FUEL TO MAX LANDING WEIGHT.  RETURNED TO TJSJ WITHOUT INCIDENT.  CUASE OF FAILURE CONTINUES. REMOVAL AND REPLACEMENT OF NR 4 ENGINE IN PROGRESS.  CAUSE OF FAILURE TO BE DETERMINED AT SHOP VISIT.  (M)
